advertisement
Question
Posted by: YM | 2010-04-29

Mirena &  Heavy periods every 2 weeks

Hi Doc..

I''ve had the Mirena for 1yr &  6 months.. I''ve noticed acne on my back, I have terrible lower back pain, I get my period every 2 weeks (heavy bleeding) and it lasts for 8 - 10 days..

When my husband and I have intercourse I bleed....

I was on Mercilon before I had my baby, which was an absolute breeze, My Ginye does''nt want to put me back on the Birth Control pill, because we have a history of blood clots in the family..

Please help.. I really need advice....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see your gynae for a pap smear as bleeding after sex suggests a problem with the cervis. You should also be checked for problems with the uterus and ovaries. If these are all normal, then you should consider something other than the Mirena for contraception. The injectable would be one option.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement